MathSciNet Relay Station
MathSciNet bibliographic data
MR1401771 (98i:14036) 14J30
Gross, Mark Elliptic three-folds. II. Multiple fibres. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3409–3468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement